MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC RECIPROCATING MICRO SAW; DRILLS, BURRS, TREPHINES & ACCESSORIES

DEPUY SYNTHES PRODUCTS LLC RECIPROCATING MICRO SAW; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number R-SAW
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to component failure from normal wear.Udi: (b)(4).
 
Event or Problem Description
It was reported from (b)(6) that during service and evaluation, it was determined that the saw device locking mechanism was stiff/stuck and the tool could not be clamped.It was further determined that the device failed pretest for temperature assessment.It was noted in the service order that the device did not work.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2020.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
RECIPROCATING MICRO SAW
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key10017230
Report Number1045834-2020-00724
Device Sequence Number14005393
Product Code HBE
UDI-Device Identifier00845384007173
UDI-Public00845384007173
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K080802
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR-SAW
Device Catalogue NumberR-SAW
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2020
Initial Report FDA Received Date05/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1